Para citar este documento: http://ddd.uab.cat/record/76160
Series parallel linkages
Cruickshank, James
McLaughlin, Jonathan

Fecha: 2011
Resumen: We study spaces of realisations of linkages (weighted graphs) whose underlying graph is a series parallel graph. In particular, we describe an algorithm for determining whether or not such spaces are connected.
Derechos: Tots els drets reservats
Lengua: Anglès.
Documento: article ; recerca ; article ; publishedVersion
Publicado en: Publicacions Matemàtiques, Vol. 55, Núm. 2 (2011) , p. 359-378, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_55211_05


20 p, 189.2 KB
 Acceso restringido a la UAB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques

 Registro creado el 2011-09-06, última modificación el 2014-06-07



   Favorit i Compartir
QR image